Mathematische Zeitschrift

, Volume 207, Issue 1, pp 1–36

Compactifications of the period space of Enriques surfaces Part I

  • Hans Sterk
Article

DOI: 10.1007/BF02571372

Cite this article as:
Sterk, H. Math Z (1991) 207: 1. doi:10.1007/BF02571372

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Hans Sterk
    • 1
  1. 1.Department of MathematicsColumbia UniversityNew YorkUSA
  2. 2.Faculteit Wiskunde en InformaticaUniversiteit van AmsterdamAmsterdamThe netherlands